Conference Schedule-2019 OLD

Conference Schedule

CEVET 2019: Programme Schedule

Conference venue: Royal Tulip Sea Pearl Beach Resort, Inani, Cox’s Bazar

Day 1:   16 November 2019, Saturday

09:00 – 13:00 Arrival & Registration
13:00 – 14:00 Lunch
15:00 – 17:30
  • Inauguration

–  Welcome remarks from the organizers
–  Address by the Special Guests
–  Inaugural address by the Chief Guest
–  Address by the Chairperson

  • Plenary lectures

–  Enhancing productivity and food safety along the dairy value chain to improve consumers trust and market – Dr. Mohammed Shamsuddin

–  Bangladesh College of Veterinary Surgeons for the improvement of professional competence and accreditation of veterinary graduates – Dr. Mohammad Rafiqul Islam and Dr. Nitish Debnath

–  Bangladesh Animal Health Information System (BAHIS) – Dr. Mozaffor Gani Osmani

Day 2:   17 November 2019, Sunday

Poultry health and production Dairy health and production Companion animal medicine and surgery Veterinary Epidemiology/Public Health/Zoo & wildlife
08:30- 09:20 Right approaches to diagnosis of poultry diseases –

Dr. Hafez Mohamed Hafez

Management of important clinical conditions in the bovine –

Dr. Eugene White

Spay / neuter (part 1) –

Dr. Kayla Sample

Basic epidemiology: Surveillance –

Dr. Stacie Dunkle

10 minutes break
09:30- 10:20 Common respiratory diseases of poultry –

Dr. Hafez Mohamed Hafez

Community based dairy production- global experiences –

Dr. Mohammed Shamsuddin

Spay / neuter (part 2) –

Dr. Kayla Sample

Principles of designing an effective AMR surveillance system-

Dr. Agnes Agunos

10 minutes break
 10:30 – 11:20 Control of respiratory infections –

Dr. Hafez Mohamed Hafez

Responsible use of antibiotics in treating mastitis and metritis –

Dr. Ylva Persson

Diagnosis and management of common metabolic diseases (part 1) –

Dr. Nalinika Obeyesekere

BAHIS – scope and application –

Dr. Mozaffor Gani Osmani

10 minutes break
11:30 – 12:30 Next Gen Champion’s success stories

(1) UTC initiative for disease-free poultry farms – Dr. Norjahan Begum

(2) A journey to antibiotic-free poultry farming – Dr. Nure Alam

Next Gen Champion’s success stories

(1) Mobile veterinary service – Dr. Emdadul Haque Chowdhury

(2) Community- based private veterinary service for dairy farmers – Dr. Md. Musharraf Uddin Bhuiyan

Diagnosis and management of common metabolic diseases (part 2) –

Dr. Nalinika Obeyesekere

———————

Next Gen Champion’s success stories

(1) Diagnosis and treatment of persistent chronic vomiting in a dog: a case report – Dr. Ireen Sultana

Next Gen Champion’s success stories

(1) Bangladesh AMR Response Alliance – BARA community

(2) Laboratory diagnosis of rabies in cattle and dog – Dr. Shukes Chandra Badhy 

(3) Wildlife disease surveillance initiative – Dr. Mohammad Nizam Uddin Chowdhury

12:30 – 14:00 Lunch
14:00 – 14:50 Community-engaged biosecurity model for small-scale poultry farms –

Dr. Emdadul Haque Chowdhury

Antibiotic residues in milk: preliminary findings of BLRI study –

Dr. Md. Abdus Samad

Review of common skin diseases –

Dr. Nalinika Obeyesekere

Basic epidemiology: Disease investigation (Part 1) –

Dr. Stacie Dunkle

10 minutes break
15:00 – 15:50 AMR in poultry: an overview –

Dr. Samuel Orubu

Applying the HACCP approach to milk production in Bangladesh –

Dr. Eric Brum

Evaluating and stabilizing the critically ill patient –

Dr. Colin Dunlop

Basic epidemiology: Disease investigation (Part 2) –

Dr. Stacie Dunkle

10 minutes break
16:00 – 16:50 Responsible use of antimicrobials in poultry –

Dr. Agnes Agunos

Improvement of dairy industry in Bangladesh –

Panel discussion

Infectious disease review (Parvovirus, Leptospirosis, FIP)

Dr. Kayla Sample

Zoo anesthesia –

Dr. Boripat Siriaroonrat

Day 3:   18 November 2019, Monday

Poultry health and production (Continuation) Dairy health and production (Continuation) Companion animal medicine and surgery (Continuation) Veterinary Epidemiology/Public Health/Zoo & wildlife (Continuation)
8:30- 9:20 Avian influenza – Part 1: Findings and implications of endemicity study and other research –

Dr. Mohammad Rafiqul Islam

Management of important clinical conditions in the bovine (Dystocia part 1) –

Dr. Eugene White

Basics of  inhalation anesthesia –

Dr. Colin Dunlop

Zoo therapeutics –

Dr. Boripat Siriaroonrat

10 minutes break
9:30- 10:20 Avian influenza – Part 2: Assessment of Avian Influenza Vaccines Against H5N1 HPAI Field Viruses from Bangladesh –

Dr. Md. Zulfekar Ali

Management of important clinical conditions in the bovine (Dystocia part 2) – 

Dr. Eugene White

Anesthesia monitoring and problem management –

Dr. Colin Dunlop

Zoo nutrition –

Dr. Boripat Siriaroonrat

10 minutes break
10:30 – 11:20 Avian influenza – Part 3: How to select an effective influenza vaccine –

Dr. Eric Brum

Improvement of reproductive performance of dairy cattle –

Dr. Mohammed Shamsuddin

Management of orphan puppies / kittens –

Dr. Nalinika Obeyesekere

Conservation breeding of critically endangered tortoises in Bangladesh –

Mr. Shahriar Caesar Rahman

10 minutes break
11:30 – 12:20 Avian influenza – Part 4: AI control in Bangladesh –

Panel discussion

Lumpy skin disease outbreaks in Bangladesh –

Dr. Begum Noorjahan

Introduction to common behavioral disorders –

Dr. Nalinika Obeyesekere

Update on rabies control –

Dr. Umme Ruman Siddiqi

12:30-13:00

Closing

 13:00-14:00

Lunch